zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of entire explosive positive radial solutions of sublinear elliptic systems. (English) Zbl 1005.35038
Summary: Our main purpose is to establish the existence of entire explosive positive radial solutions of the quasilinear elliptic system $$\text{div} \bigl(|\nabla u|^{p-2}\nabla u\bigr)= m \bigl(|x|\bigr)v^\alpha,\ x\in\Bbb R^N$$ $$\text{div}\bigl( |\nabla v|^{q-2}\nabla v\bigr)= n\bigl(|x|\bigr) u^\beta,\ x\in \Bbb R^N$$ where $0<\alpha\le p-1$, $0<\beta\le q-1$. The main results of the present paper are new and extend the previously known results [see, for example, {\it A. V. Lair} and {\it A. W. Wood}, J. Differ. Equations 164, No. 2, 380--394 (2000; Zbl 0962.35052)].

MSC:
35J45Systems of elliptic equations, general (MSC2000)
35A05General existence and uniqueness theorems (PDE) (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Felmer, P. L.; Manasevich, R.; De Thelin, F.: Existence and uniqueness of positive solutions for certain quasilinear elliptic system. Commun. part. Diff. eqs. 17, 2013-2029 (1992) · Zbl 0813.35020
[2] Mitidieri, E.; Sweers, G.; Van Der Vorst, R.: Nonexistence theorems for systems of quasilinear partial differential equations. Diff. integral eqs. 8, 1331-1354 (1995) · Zbl 0833.35043
[3] Clement, Ph.; Manasevich, R.; Mitidieri, E.: Positive solutions for a quasilinear system via blow up. Commun. part. Diff. eqs. 18, No. 12, 2071-2106 (1993) · Zbl 0802.35044
[4] Guo, Zongming: Existence of positive radial solutions for a class of quasilinear elliptic systems in annular domains. Chin. J. Contempor. math. 17, No. 4, 337-350 (1996) · Zbl 0925.35061
[5] Yang, Zuodong; Lu, Qishao: Non-existence of positive radial solutions for a class of quasilinear elliptic system. Commun. nonlinear sci. Numer. simul. 5, No. 4, 184-187 (2000) · Zbl 1002.35039
[6] Yang, Zuodong; Lu, Qishao: Blow-up estimates for a non-Newtonian filtration system. Appl. math. Mech. 22, No. 3, 287-294 (2001) · Zbl 1028.76049
[7] Peletier, L. A.; Van Der Vorst, R. C. A.M.: Existence and non-existence of positive solutions of non-linear elliptic systems and the biharmonic equations. Diff. integral eqs. 54, 747-767 (1992) · Zbl 0758.35029
[8] Clement, Ph.; De Figueiredo, D. G.; Mitidieri, E.: Positive solutions of semilinear elliptic systems. Commun. part. Diff. eqs. 17, No. 5/6, 923-940 (1992) · Zbl 0818.35027
[9] Mitidieri, E.: Nonexistence of positive solutions of semilinear elliptic system in RN. Diff. integral eqs. 9, 465-479 (1996) · Zbl 0848.35034
[10] Mitidieri, E.: A Rellich type identity and applications. Commun. part. Diff. eqs. 18, 125-171 (1993) · Zbl 0816.35027
[11] Van Der Vorst, R. C. A.M.: Variational indentities and applications to differential systems. Arch. rational mech. Anal. 116, 375-398 (1991) · Zbl 0796.35059
[12] Guo, Zongming: On the existence of positive solutions for a class of semilinear elliptic systems. J. part. Diff. eqs. 10, No. 3, 193-212 (1997) · Zbl 0945.35035
[13] Chen, Shaohua; Lu, Guozhen: Existence and nonexistence of positive radial solutions for a class of semilinear elliptic system. Nonlinear anal. 38, 919-932 (1999) · Zbl 0934.34011
[14] Lair, A. V.; Wood, A. W.: Existence of entire large positive solutions of semilinear elliptic systems. J. diff. Eqs. 164, No. 2, 380-394 (2000) · Zbl 0962.35052